# SDR ASOA20120121008

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 24,466 hours, 18,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SEVERE TURBULANCE AT FL360.  LOST ABOUT 1000FT, AP DISENGAGED AND THEY ALSO REPORTED A BURNING ODOR FOR ABOUT A MINUTE.  MX COMPLIED WITH TURBULENCE INSPECTION.  NO DEFECTS WERE NOTED.  AUTOPILOT OPS CHECKED GOOD.  NO DEFECTS FOUND.  PERFORMED ENGINE OPS CHECKS AND NO BURNING ODOR WAS NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
